# SDR AT9900007

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  AFT PIT AT STA 996 SECONDARY BULKHEAD JUST UNDER FLOOR AREA AT FS 24R HAS BLOWN OUT CORROSION ON WEB.  FABRICATED AND INSTALLED REPAIR IAW RES 982280, DC9 SRM 51-10-2, 51-30-2, 51-10-4 AND 51-10-3.
